A general scheme of solution of boundary value problems in a space of generalized functions
Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 277-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_2_a8,
author = {V. S. Rogozhin},
title = {A general scheme of solution of boundary value problems in a space of generalized functions},
journal = {Doklady Akademii Nauk},
pages = {277--280},
year = {1965},
volume = {164},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a8/}
}
V. S. Rogozhin. A general scheme of solution of boundary value problems in a space of generalized functions. Doklady Akademii Nauk, Tome 164 (1965) no. 2, pp. 277-280. http://geodesic.mathdoc.fr/item/DAN_1965_164_2_a8/